Two years ago I contracted STD. The symptoms was mostly of mild discharge of white color and swelling of meatus. Because the discharge wasn't that bad I didn't treat it timely (very stupid of me).
After 2 weeks I finally taken Ceftriaxazone inj. 0.5ml and Azithromycin 1gr.
It cleared all the symptoms, but the swelling of meatus (penis lips) continued.
For the last 2 years I'm trying to get rid of the infection by taking various antibiotics, antifungal, antiviral and whats not. I have taken Ciprofloxacin, Erithromycin, Doxycycline, Minocycline, Metronidazole, Levofloxacin, Gatifloxacin, Cefdinir, Ketoconazole, Fluconazole, etc..
Also tried medicines antispasmodics: Baclofen, Diazepam, Buscopan, etc..
Some of them I was taking as long as one month. Others I would even take in combination + sometimes combining with prostitic massage.
My currents symptoms are:
1) Persistent swelling of the meatus.
2) Post-void dribbling.
3) Delayed preejaculate and very much decreased velocity of ejaculate when I **m.
Whenever precum or ejaculation fluid will come out of penis, even if it's only during arousal and no mechanical contact was made, the meatus lips will become more red and more swollen and if the precum will cover the penis glands they will become also reddish and much more sensetive to touch, as if my precum is "poisoned".
When I'm on antibiotics, almost on any kind, the severity of symptoms will decrease, but never to disappear, even for a short while.
Has anyone experienced such a situation or have any ideas of what could happen?
I have also done ultrasounds: KUB, scrotum, TRUS. They were normal, but in left kidney there is "high-echo" area which looks could be "sand" according to doctor. In scrotum there is small 0.5mm cyst.
From 3 urine C/S i performed, one was positive for E. Coli colony 80,000. And two negative. C/S of EPS was positive for S. Epidermidis.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?